Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Frantisek Neuman
Title: Global properties of linear ordinary differential equations
Additional book information: Mathematics and its Applications, vol.\ 52, Kluwer Academic Publishers, Dordrecht, 1991, xv+320 pp., US$129.00. ISBN 0-7923-1269-4.

References [Enhancements On Off] (What's this?)

  • [1] M. Abramowitz and I. Stegun, Handbook of mathematical functions, Dover Publications, New York, 1970.
  • [2] W. N. Everitt, On the transformation theory of ordinary second-order linear symmetric differential equations, Czechoslovak Math. J. 32 (1982), 275-306. MR 654062 (83h:34010)
  • [3] W. N. Everitt and D. Race, On necessary and sufficient conditions for the existence of Caratheodory solutions of ordinary equations, Quaestiones Math. 2 (1978), 507-512. MR 0477222 (57:16763)
  • [4] -, Some remarks on linear ordinary quasi-differential expressions, Proc. London Math. Soc. (3) 54 (1987), 300-320. MR 872809 (88b:34014)
  • [5] C. Fulton and S. Pruess, Mathematical software for Sturm-Liouville problems, ACM Trans. Math. Software (to appear). MR 1670118 (99j:65127)
  • [6] M. K. Kwong and A. Zettl, Integral inequalities, and second order linear oscillation, J. Differential Equations 45 (1982), 16-33. MR 662484 (83i:34034)
  • [7] -, Asymptotically constant functions and second order linear oscillation, J. Math. Anal. Appl. 93 (1983), 475-494. MR 700159 (84k:34044)
  • [8] R. M. Kauffman, T. T. Read, and A. Zettl, The deficiency index problem for ordinary differential expressions, Lecture Notes in Math., vol. 621, Springer-Verlag, New York, 1977, pp. 1-127. MR 0481243 (58:1370)
  • [9] C. A. Swanson, Comparison and oscillation theory of linear differential equations, Academic Press, New York and London, 1968. MR 0463570 (57:3515)
  • [10] J. Weidmann, Spectral theory of ordinary differential operators, Lecture Notes in Math., vol. 1258, Springer-Verlag, Heidelberg, 1987. MR 923320 (89b:47070)

Review Information:

Reviewer: Anton Zettl
Journal: Bull. Amer. Math. Soc. 29 (1993), 293-298
American Mathematical Society